Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Used depo injection, brown blood discharge. Should i be worried?

hi i used the depo injection for nearly 4 yrs with no problems i have been having the depo for the last 9 months after having a 2yr break whilst having my last child and for the last 3 weeks i have been losing what seems like brown blood (old blood) like at the end of a period i have over the last 9 months been having spots of bleeding fresh and old but never had these problems last time thing is i am worried its not suiting me but not sure what other form of contraception to use as i have concived twice while being on the pill thanks
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query

From your post I can see that you are using Depo for long time. It has some side effects as other medicines.
As for your knowledge,depo may cause side effects such as amenorrhea, irregular bleeding, spotting, and heavy bleeding. Vaginal cysts, dyspareunia, and changes in cervical erosion and secretions have also been reported.
Brown blood may be because of that but if abnormal bleeding persists or is severe, the possibility of an organic pathology should be considered and ruled out i.e go gynae eamination.
And if you have completed family consider Tubectomy

I hope this will help
Best wishes
Dr Chhabra

Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor